# SDR AWXA0000208

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 51,399 hours, 22,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534618
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION, FWD PIT FLOOR SUPPORT CHANNEL FS 732 RBL 12 HAS EXCESSIVE MATERIAL LOSS.  REMOVED DAMAGED AREA, INSTALLED NEW FILLER AND DOUBLER, TREATED AND PRIMED IAW ER 19-5330-00022-JST.
